# SDR WVER2016103100003

- Difficulty date: October 31, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N943LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15068
- Aircraft time: 17,624 hours, 16,739 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: CC670386011
- Condition: Damaged
- Location: Pax Door
- Part time: 17,624 hours, 16,739 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE, DOOR SIDE HAS A GOUGED AND CORRODED LUGS.
